Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Linearity of Home Ranges of California Mice and Other Animals

William A. Stumpf and Carl O. Mohr
The Journal of Wildlife Management
Vol. 26, No. 2 (Apr., 1962), pp. 149-154
Published by: Wiley on behalf of the Wildlife Society
DOI: 10.2307/3798595
Stable URL: http://www.jstor.org/stable/3798595
Page Count: 6
  • Download ($42.00)
  • Subscribe ($19.50)
  • Cite this Item
Linearity of Home Ranges of California Mice and Other Animals
Preview not available

Page Thumbnails

  • Thumbnail: Page 
149
    149
  • Thumbnail: Page 
150
    150
  • Thumbnail: Page 
151
    151
  • Thumbnail: Page 
152
    152
  • Thumbnail: Page 
153
    153
  • Thumbnail: Page 
154
    154